# SDR CA961029006

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5016000354
- Condition: Cracked
- Location: Left Inb Flap
- Part time: 9,695 hours
- Component: 5016000396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK, APPROXIMATELY 0.750 INCH IN LENGTH FOUND ON INBOARD FLAP SPAR.  CRACK LOCATED AT INBOARD FLAP TRACK ATTACHMENT POINT IN THE MAIN SPAR.  FURTHER INVESTIGATION FOUND A LARGER CRACK ABOUT 6 INCHES LONG FURTHER OUTBOARD IN THE UPPER SPAR RADIUS.  PART TC:  10,304.  AIRCRAFT TT:  9,734 HOURS.
